# SDR AALA202208161413

- Difficulty date: January 24, 2019
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 5,712 hours, 2,155 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 346000491
- Part serial: 48385F1
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

**SUPPLEMENTAL REPORT FOR AALA201901259007 AS REQUESTED BY FAA SDR REJECTION LETTER DATED 7/7/2022** THE AIRCRAFT WAS GROUNDED. IN FLIGHT BOTH CARGO DISCHARGE LIGHT ILLUMINATED, AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE DETERMINED THAT THE FIRE BOTTLES WERE NOT DISCHARGED AND ACCOMPLISHED TSM 26-23-00 WHICH REVEALED FAULT MESSAGE LOW PRESSURE CARGO FIRE BOTTLE 1 ALONG WITH FORWARD AND AFT SQUIB FAULTS. MAINTENANCE REPLACED THE FORWARD CARGO #1 FIRE EXTINGUISHER BOTTLE ASSEMBLY PER AMM 26-23-41. SATISFACTORY OPERATIONAL CHECKS WERE ACCOMPLISHED.
